# SDR SWAA2022040520898

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL # 634AB CORRODED ON UPPER SURFACE. / REMOVED CORROSION IAW SRM 51-10-02-0G-0. ORIGINAL 'T' .265'; REMAINING 'T' .250' LOSS .015'. REPAIRED RT WING PANEL 634AB IAW EA 190994 REV. IR AND SWA EA 1-757-16694-REV. IR
